Home > Research > Publications & Outputs > Random permutation matrices under the generaliz...

Associated organisational units

View graph of relations

Random permutation matrices under the generalized Ewens measure

Research output: Contribution to journalJournal articlepeer-review

Published
Close
<mark>Journal publication date</mark>2013
<mark>Journal</mark>Annals of Applied Probability
Issue number3
Volume23
Number of pages38
Pages (from-to)987-1024
Publication StatusPublished
<mark>Original language</mark>English

Abstract

We consider a generalization of the Ewens measure for the symmetric group, calculating moments of the characteristic polynomial and similar multiplicative statistics. In addition, we study the asymptotic behavior of linear statistics (such as the trace of a permutation matrix or of a wreath product) under this new measure.